# SDR CALA2013100191622

- Difficulty date: September 30, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 89,338 hours, 14,278 cycles
- Engine: Pwa PW4060
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Control Panel
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL PANEL ABOVE FA JUMP SEAT AT DOOR 2R NEEDS TO BE RESECURED.  RESECURED CONTROL PANEL AT DOOR 2L ABOVE FA JUMP SEAT.
